# SDR UIEA2018090201870

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,891 hours, 22,945 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER STARTING DECENT FROM FL390 EICAS MSG L STRUT DUCT LEAK. QRH PROCEDURES COMPLETE. PERFORMED FIM TASK 26-18, NO DISCREPACIES. GROUND PERFORMED OPS CHECK OF STRUT DUCT DETECTION IAW AMM 36-10-00, NO FAULTS OR OTHER DISCREPANCIES FOUND.
